# SDR ASAA9710039

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 61 - DURING RECON PRIOR TO FLIGHT, THE EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE AT ROW S1-5 AND 12-13.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY. (M)
